# SDR KCSA201301130010

- Difficulty date: January 13, 2013
- Submitted: January 13, 2013
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 76,057 hours, 14,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1120 TENSION TIE LEFT END STEEL PLATE HAS CRACKED HOLE COMMON WITH FUSELAGE FRAME.
